# SDR CALA2025101309962

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 113,739 hours, 27,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - DOOR 4L EXTERIOR EMERGENCY LIGHT INOP REMOVED AND REPLACED DOOR 4L EXTERIOR LAMP IN REF AMM 33-51-06-962-001-001. OPS CHECK GOOD.
